# SDR UPS05444878

- Difficulty date: June 22, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING STA 1241 UPPER REAR SPAR SIDE OF BODY SPLICE FITTING NR 4 HOLE FOUND CRACK & COR AT INTERNAL SPLICE FITTING.  RIGHT WING BS 1241 BOLT HOLE NR 4 HOLE REPAIRED AS PER SB B747-5740-17032.
